Reconstruction of graded groupoids from graded Steinberg algebras

Ara, P., Bosa, J., Hazrat, R. and Sims, A. (2017) Reconstruction of graded groupoids from graded Steinberg algebras. Forum Mathematicum, 29(5), pp. 1023-1038. (doi: 10.1515/forum-2016-0072)

Full text not currently available from Enlighten.


We show how to reconstruct a graded ample Hausdorff groupoid with topologically principal neutrally graded component from the ring structure of its graded Steinberg algebra over any commutative integral domain with 1, together with the embedding of the canonical abelian subring of functions supported on the unit space. We deduce that diagonal-preserving ring isomorphism of Leavitt path algebras implies C∗-isomorphism of C∗-algebras for graphs E and F in which every cycle has an exit.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Bosa, Dr Joan
Authors: Ara, P., Bosa, J., Hazrat, R., and Sims, A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Forum Mathematicum
Publisher:De Gruyter
ISSN (Online):1435-5337
Published Online:11 October 2016

University Staff: Request a correction | Enlighten Editors: Update this record